# SDR CHQA000556

- Difficulty date: September 14, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 6,477 hours, 4,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED RIGHT HAND OVERWING EMERGENCY EXIT LIGHT BULB IAW EMB 145 AMM 33-54-10.  OPS CHECK GOOD.
